Vol. 56, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Intermediate Riesz spaces

Joseph E. Quinn

Vol. 56 (1975), No. 1, 225–263
Abstract

A Riesz space E will be defined to be intermediate with respect to the Riesz space L if L can be embedded in E as a Riesz subspace L in such a way that the elements of E are both the infimum and the supremum of elements in L#. The main objectives of this paper are to investigate the extendability of certain order convergence properties from a Riesz space to its intermediate spaces and to compare the prime ideal structure of a Riesz space to the prime ideal structure of its intermediate spaces.

Mathematical Subject Classification 2000
Primary: 46A40
Secondary: 06A65
Milestones
Received: 22 July 1973
Revised: 18 April 1974
Published: 1 January 1975
Authors
Joseph E. Quinn